# SDR 2007UALA01791

- Difficulty date: June 2, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 40,482 hours, 6,107 cycles
- Engine: Pwa PW4090
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Electrical Sys
- Condition: No Test
- Location: Dc Standby
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEC STANDBY SYS ELECTRICAL DC-STANDBY POWER SYSTEM FAILED THE SYSTEM SELF-CHECK.  [07-06-07]  REPLACED BUSS TIE,  MAIN BATTERY RELAY.  AIRPLANE OK FOR SERVICE.
